# SDR LR7A2019080202161

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Intercostal
- Part number: 2024T4CLAD0040
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5511, FOUND THE TAIL CONE (HORIZONTAL STABILIZER) INTERCOSTAL END CRACKED, FS1138, RBL25, WL285.   REPAIRED IAW SRM FIG. 51-140-20.
